# SDR AALA202207299976

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A300*
- Aircraft serial: 1496
- Aircraft time: 68,897 hours, 25,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE-OFF AT 140 KNOTS ACCOUNT YAW TO THE LEFT. FLIGHT RETURNED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE INSPECTED THE AIRCRAFT, ACCOMPLISHED A SATISFACTORY ENGINE POWER ASSURANCE CHECK PER TASK CARD 71-95-01 AND FOUND BIOTH ENGINES TO BE WITHIN LIMITS. MAINTENANCE MESSAGE LGCIU1(5GA1) RIGHT SHOCKABSORB SIGNAL/BSCU(10GG) WAS NOTED. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-851-A AND REPLACED RIGHT LANDING GEAR EXTENSION SYSTEM 1 PROXIMITY SENSOR 20GA PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
